Metrics

From
Relations on the Apostol Type (p, q)-Frobenius-Euler Polynomials and Generalizations of the Srivastava-Pintér Addition Theorems by Burak Kurt Turkish Journal of Analysis and Number Theory. 2017, 5(4), 126-131 doi:10.12691/tjant-5-4-2
Views
7818
Html 6973
Abstract 845
15 June 2017 (publication date) through 02 December 2021 *
11.87 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3207
PDF928
Epub976
XML851
PPT0
Figures246
Tables206
Export: 2980
RIS906
BibTex1113
Endnote961
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com